MathSciNet Relay Station
MathSciNet bibliographic data
MR691470 60F05 (60G50)
Borodin, A. N. Limit theorems for sums of independent random variables defined on a recurrent random walk. (Russian) Teor. Veroyatnost. i Primenen. 28 (1983), no. 1, 98–114.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement